T Nation

TRT Test Cyp Injections, Sub Q Help

I was on testopel pellets for two years-worked great but the insertion swelling and bruising got to be too much. I switched to Test cyp injections twice weekly. I am having horrible dreams and night sweats only at (.10 ML every 3.5 days-200 mg test cyp)I started at a higher does but had these side effects, only worse.

My last labs just prior my injection was 575 total with 138 free T. What do you guys think is going on? I am considering going back to pellets but like the convenience of the shots. Do you think I am super sensitive to the rise and fall of levels with shots? Estradiol was 28.

Never heard of this reaction from TRT…

I never heard of bad dreams while on test. Although, when my estradiol was high, I did have night sweats.

That is 40mg/week. A very small dose and your TT=575 is higher than I would have expected. What as TT on pellets?

Does the injection site get inflamed and warm?

Technically, one can be sensitive to the carrier oil. Cyp is often cotton seed oil. Eth is typically sesame seed oil.

With injections twice a week, T levels should be quite steady. But your metabolism might be unusual.

Some of what you are feeling will be transient.

If your thyroid function is a mess … we know that TRT can make one feel poorly on top of hypothyroidism.

Read these stickies:

  • advice for new guys
  • thyroid basics
    – report temperatures and iodine intake as per sticky

thanks for the replies-when I was on pellets I had implants every 12 weeks and labs six weeks in kept me at 776 total T. The interesting thing is on these low level injections, night time erections are so strong it wakes me up (not a bad thing :-)). This is so odd. The doctor says my body will likely become accustomed to the rise and fall of levels but I am not so sure. As an alternative,do you guys suggest IM twice a week with insulin needle to see itf that makes a difference?

When I first started I did IM 1 ML every other week (200 mg) and that was really bad -horrible sweats and totally anxious. The problem with testopel pellets is that your butt is like a “pin cushion” after a while with scar tissue and bruising-otherwise it is great. When I started TRT my level was 159 total T four years ago. I fractured my ankle recently due to bone density problems arising from years of low T. Now treatment of low T is an absolute necessity.

Really appreciate your collective advice-my urologist is open to looking at new ideas.